# SDR UALA2012022000985

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 62,962 hours, 22,166 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Shorted
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE ARM LIGHT IS ON WHEN DOOR SLIDE IS DISARMED.  DOOR ARMS AND DISARMS NORMALLY, BUT ARM LIGHT IS ALWAYS ON.  REF TO WD25-66-11, L408 PIN C AND PIN 1 TOUCHING (SHORTING).  SECURED PIN 1 AND PROVIDED CLEARANCE.  ARMED AND DIS-ARMED DOOR SLIDE ARM LIGHT CHECKED GOOD, AND VERIFIED GIRT BAR WORKED OK.
